# SDR DALA2016021101057

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 72,071 hours, 32,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE, 2 AREAS, TO THE INTERNAL SIDE OF THE SKIN, JUST OTBD OF S-43L, BETWEEN FRAME 56 TO FRAME 57.  REPAIR IAW ERA 543887-14, REV O.
